MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA ATTAIN ABILITY MRI SURESCAN; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) P

MEDTRONIC PUERTO RICO VILLALBA ATTAIN ABILITY MRI SURESCAN; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) P
Model Number 419688
Medical Device Problem Codes Signal Artifact/Noise (1036); High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: dtpa2d1 crt-d implanted: (b(6) 2023.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the right ventricular (rv) lead triggered an impedance warning for undefined high pacing impedances and undefined high rv defibrillation impedances.In addition, the left ventricular (lv) lead triggered an impedance warning for undefined high pacing impedances.It was also noted that the right atrial (ra) lead exhibited high thresholds and undersensing during atrial tachycardia/atrial fibrillation (at/af) episodes.Noise was also noted on the rv, lv and ra leads triggering episode misclassification.The rv, lv and ra leads remain in use.No patient complications have been reported as a result of this event.

Brand Name
ATTAIN ABILITY MRI SURESCAN
Common Device Name
DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) P
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key25504796
Report Number2649622-2026-17652
Device Sequence Number10520624
Product Code OJX
UDI-Device Identifier00613994469731
UDI-Public(01)00613994469731(17)091027
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P080006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/27/2009
Device Model Number419688
Device Catalogue Number419688
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2026
Initial Report FDA Received Date06/15/2026
Date Device Manufactured06/17/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5076-52 LEAD, 693565 LEAD.
Patient Age61 YR
Patient SexMale
Patient Weight173 KG